Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Prolonged menstruation with heavy bleeding after taking birth control pills. Why is it happening?

I just started the birth control pill , Lutera . My period ended a few sundays ago, so i started the pill then. 2 weeks into the pill, it seemed as if my period started again, but very brown & thick. I kept taking the pills each day, and now I have started the placebo pills, which were meant for my period cycle (which seems to have already started) and my period is heavier now and more red like normal. Why is this happening? It s like I have had a 11 day period so far.
Asked On : Sat, 1 Sep 2012
Answers:  0 Views:  23 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor